MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.41.138

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2002

Smoldering myeloma associated with zonisamide treatment.

Asai Satomi, Miyachi Hayato, Kobayashi Hiroyuki, Hotta Tomomitsu, Ando Yasuhiko

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 39-year-old man was found to have hyperproteinemia after being treated with zonisamide for 10 years. Laboratory examination revealed a serum M-protein which consisted of IgG (lambda) and an increased number of plasma cells in the bone marrow, resulting in a diagnosis of smoldering myeloma. Considering his age, zonisamide was suspected to play an etiologic role in the occurrence of smoldering myeloma. Zonisamide was changed to sodium valproate. Subsequently the M-protein did not increase over 13 months. When zonisamide is used, the monitoring of serum levels of M-protein and patterns of gammaglobulin is warranted.

Для цитирования: Asai Satomi, Miyachi Hayato, Kobayashi Hiroyuki, Hotta Tomomitsu, Ando Yasuhiko. Smoldering myeloma associated with zonisamide treatment.. Internal medicine (Tokyo, Japan). 2002. DOI: 10.2169/internalmedicine.41.138.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.